# SDR SWAA2021121451846

- Difficulty date: December 10, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737
- Aircraft serial: 32534
- Aircraft time: 48,183 hours, 28,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Failed
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LEFT OVERWING EXIT LIGHT DIM ; / [01] REPLACED LAMP PER AMM 33-21-00
